# SDR AALA200802345

- Difficulty date: October 16, 2008
- Submitted: December 3, 2008
- Operation: Air carrier
- Aircraft: N7550
- Make and model: Doug DC-9-82
- Aircraft serial: 53032
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY DOUBLE ARROW EXIT MARKER AT FORWARD ENTRY HAS DAMAGED LENS.  REPLACED LENS FOR EMERGENCY DOUBLE ARROW EXIT MARKER AT FORWARD ENTRY.  SYSTEM GROUND CHECKED NORMAL OPERATION.
